Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Structure theory of faithful rings. III. Irreducible rings


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 11 (1960), 710-717
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0118739-9
MathSciNet review: 0118739
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [16] A. Kertész, Beiträge zur Theorie der Operatormoduln, Acta Math. Acad. Sci. Hungar. vol. 8 (1957) pp. 235-257. MR 0102530 (21:1321)
  • [17] -, A remark on the general theory of modules, Publ. Math. Debrecen vol. 6 (1959) pp. 86-89. MR 0104699 (21:3452)
  • [18] G. D. Findlay and J. Lambek, A generalized ring of quotients, I and II, Canad. Math. Bull. vol. 1 (1958) pp. 77-85, 155-167. MR 0094370 (20:888)
  • [19] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 0077480 (17:1040e)
  • [20] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications vol. 37, 1956. MR 0081264 (18:373d)
  • [21] Y. Utumi, On quotient rings, Osaka Math. J. vol. 8 (1956) pp. 1-18. MR 0078966 (18:7c)
  • [22] A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Soc. vol. 8 (1958) pp. 589-608. MR 0103206 (21:1988)
  • [23] R. E. Johnson, Rings with unique addition, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 57-61. MR 0095868 (20:2366)
  • [24] E. T. Wong and R. E. Johnson, Self-injective rings, Canad. Math. Bull. vol. 2 (1959) pp. 167-173. MR 0106922 (21:5652)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0118739-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society